Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Centralizers of finite subgroups of the mapping class group

Hao Liang

Algebraic & Geometric Topology 13 (2013) 1513–1530
Bibliography
1 E Alibegović, Makanin–Razborov diagrams for limit groups, Geom. Topol. 11 (2007) 643 MR2302499
2 M Bestvina, $\mathbb{R}$–trees in topology, geometry, and group theory, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 55 MR1886668
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
4 J Brock, H Masur, Coarse and synthetic Weil–Petersson geometry: quasi-flats, geodesics and relative hyperbolicity, Geom. Topol. 12 (2008) 2453 MR2443970
5 B Farb, D Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton Univ. Press (2012) MR2850125
6 D Groves, Limit groups for relatively hyperbolic groups. II. Makanin–Razborov diagrams, Geom. Topol. 9 (2005) 2319 MR2209374
7 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
8 H A Masur, Y N Minsky, Geometry of the complex of curves. I. Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
9 H A Masur, Y N Minsky, Geometry of the complex of curves. II. Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
10 E Rips, Z Sela, Structure and rigidity in hyperbolic groups. I, Geom. Funct. Anal. 4 (1994) 337 MR1274119
11 Z Sela, Acylindrical accessibility for groups, Invent. Math. 129 (1997) 527 MR1465334
12 J Tao, Linearly bounded conjugator property for mapping class groups, Geom. Funct. Anal. 23 (2013) 415 MR3037904
13 S A Wolpert, Geodesic length functions and the Nielsen problem, J. Differential Geom. 25 (1987) 275 MR880186